Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

What could be the cause of night sweats/ sweating between thighs?

I am a 28 year old woman. Lately ( the past few weeks) I have been experiencing night sweats but more specifically( within the last week or so)in between my thighs, and vaginal area (vaginal sweat happened during the day yesterday which I had never noticed before). So, yes the weather has been more humid which could be the cause of the night sweats since my fiance had them too but his stopped weeks ago and mine keeps occurring. Sometimes I'll put a pillow between my legs but that doesn't seem to help any. I'm not sure if I have gained weight in my thighs and the friction of them together is causing this uncomfortable problem. I have also been experiencing heat intolerance more than I ever have before ( it was also in the 90's here and humid) BUT its been to  the point where the humidity has made me feel shaky, and off balance (mentally and physically). I am unsure if these symptoms are connected in some way but it's all new to me. I am not on any new medication. I am stressed preparing for my wedding. and the summer heat has gotten to me more than usual.
Any suggestions or help is appreciated. I have a doctors appt but not until July 24th.
2 Responses
973741 tn?1342346373
COMMUNITY LEADER
I'm older than you and have experienced night sweats.  Oh, NOT FUN at all.  Mine are hormonally related and yours could be too.  Along with, unfortunately, the increased weight in that area.  I sleep with a fan right directly on me.  We have the overhead fan above and then I have my own personal fan on a chair propped to hit ME.  Me me me. LOL  I do unfortunately have to move the covers on and off due to night sweats.  Have your doctor run your hormone levels to see if they could be triggering this.  They are well known for it.  Let me know!
4 Comments
Thank you. I was going to put it off til I go for my pap exam on the 24th but i can’t wait that long. I’ll call tomorrow and see if I can get appt this week.
Ya, I'd try to get in especially with the upcoming wedding.  come back and tell us what the doctor says, okay?  
Wait one more thing, I take vitamin D - I started taking it when I noticed I was sweating a lot more under the armpits when I started taking lexapro, but now that the sun is out,
Could I be getting too much vitamin d? I
Some people do end up taking too much but am kind of doubting that as the problem.  See what the doctor says when he sees your hormone levels and ask about the vit d too.  they can actually see that in blood work also and tell you if it is too high!  (gotta love blood work . . . like a window into our whole body system!).
134578 tn?1546634665
I agree with specialmom. Even an ovarian cyst can cause hormonal swings. Please ask your doc to run your hormone levels.
1 Comments
It’s just so annoying like now I feel like I have to lose weight in that area but idk this has never happened before. And I’m getting married in less than a month and a half I don’t need this happening
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.